# SDR CALA2023062602014

- Difficulty date: June 24, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N825UA
- Make and model: Airbus A319-131
- Aircraft serial: 980
- Aircraft time: 75,219 hours, 32,300 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: D5323324220000
- Condition: Corroded
- Location: Between Fr30-34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT R/H BETWEEN FR30-34 AND BETWEEN STRINGERS 43R-44 HAS CORROSION ON SKIN DOUBLER PER HAECO LCQ N/R 9298727/44727 GEN BY V919150 RMVD AND FABRICATED AND INSTALLED DOUBLER AT FWD CARGO FR30-FR34 BETWEEN STRINGER 43R-44 IAW A319 SRM 53-21-11-08-A DWG D532-3324 2 TREATED PRIMED AND TOP COAT AREA SRM 51-23-11-001 BY MECH V913 393 INSP BY N078625
